# SDR USAA2013050300011

- Difficulty date: May 3, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 63,258 hours, 42,218 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591478
- Part serial: 2417RP
- Condition: Unsecure
- Location: L1 Door
- Part time: 22,012 hours, 14,229 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE 1L EMERGENCY EXIT SLIDE FELL DOWN PARTIALLY AS DOOR WAS BEING OPENED BY FLIGHT ATTENDANT.  MAINTENANCE RE-INSTALLED SLIDE TO 1L DOOR.  CHECKS GOOD PER AMM TASK 25-61-35-402-007.
